# SDR MWEA00352

- Difficulty date: April 21, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48072
- Aircraft time: 32,944 hours, 37,067 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 993780423
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR SKIN LOWER SURFACE HAS A SHARP DENT LOCATED APPROXIMATELY MIDWAY INBOARD FROM ELEVATOR TIP.  FABRICATED AND INSTALLED SKIN PLUG.
